CSpace

Browse/Search Results:  1-10 of 12 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
A non-steady system with friction boundary conditions for flow of heat-conducting incompressible viscous fluids 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2020, 卷号: 484, 期号: 1, 页码: 42
Authors:  Kim, Tujin;  Cao, Daomin
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Heat-conducting fluids  Dissipative heating  Mixed boundary conditions  Tresca slip  Leak boundary conditions  Pressure boundary condition  
Existence of solution to parabolic equations with mixed boundary condition on non-cylindrical domains 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 265, 期号: 6, 页码: 2648-2670
Authors:  Kim, Tujin;  Cao, Daomin
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Parabolic equation  Non-cylindrical domain  Mixed boundary condition  Existence  
REGULARIZATION OF PLANAR VORTICES FOR THE INCOMPRESSIBLE FLOW 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 5, 页码: 1443-1467
Authors:  Cao, Daomin;  Peng, Shuangjie;  Yan, Shusen
Favorite  |  View/Download:9/0  |  Submit date:2018/11/16
regularization  planar vortices  vorticity sets  reduction  
Nodal solutions for a supercritical semilinear problem with variable exponent 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 57, 期号: 2, 页码: 19
Authors:  Cao, Daomin;  Li, Shuanglong;  Liu, Zhongyuan
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Infinitely many solutions for an elliptic Neumann problem involving critical Sobolev growth 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2011, 卷号: 251, 期号: 6, 页码: 1389-1414
Authors:  Cao, Daomin;  Yan, Shusen
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Multiplicity of solutions for the plasma problem in two dimensions 期刊论文
ADVANCES IN MATHEMATICS, 2010, 卷号: 225, 期号: 5, 页码: 2741-2785
Authors:  Cao, Daomin;  Peng, Shuangjie;  Yan, Shusen
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Semilinear elliptic equations  Variational method  Multiple solutions  Free boundary  Asymptotic behavior  
Infinitely many solutions for an elliptic problem involving critical Sobolev growth and Hardy potential 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2010, 卷号: 38, 期号: 3-4, 页码: 471-501
Authors:  Cao, Daomin;  Yan, Shusen
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Inhomogeneous critical nonlinear Schrodinger equations with a harmonic potential 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2010, 卷号: 51, 期号: 4, 页码: 24
Authors:  Cao, Daomin;  Han, Pigong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Asymptotic behaviour of ground state solutions for the Henon equation 期刊论文
IMA JOURNAL OF APPLIED MATHEMATICS, 2009, 卷号: 74, 期号: 3, 页码: 468-480
Authors:  Cao, Daomin;  Peng, Shuangjie;  Yan, Shusen
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Henon equation  ground state solutions  asymptotic behaviour  
Multiscale-bump standing waves with a critical frequency for nonlinear Schrodinger equations 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2008, 卷号: 360, 期号: 7, 页码: 3813-3837
Authors:  Cao, Daomin;  Noussair, Ezzat S.;  Yan, Shusen
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30